# SDR DHL2003752005

- Difficulty date: August 28, 2003
- Submitted: August 29, 2003
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Flex Line
- Part number: BACH7D0161DL
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE NR 1 STRUT OVERHEAT LIGHT ILLUMINATED AFTER TAKEOFF AT MAX THRUST.  THRUST REDUCTION TO CLIMB LIGHT EXTINGUISHED.  PERFORMED ABNORMAL PROCEDURE OVERHEAT LIGHT REMAIN EXTINGUISHED.  REMOVED AND REPLACED 13TH STAGE FLEX LINE P/N: BACH7D0161DL IAW B727 M/M 20-10-12.  OPS CHECKED NORMAL IAW JRH CHAPTER 7.5.
